# SDR ASAA2017100522165

- Difficulty date: October 5, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531052
- Condition: Corroded
- Location: Bs 370-375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 370 - 375,  RBL 45.5.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. HFEC INSPECTION, NO DEFECTS NOTED. ALODINED AND PRIMED, REPAIR AREA IAW EA 900-53EA-19345.
